Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does zenflox UTI tablet have any side effects?

Sir, please help me out solve my problem..
dose Zenflox UTI tablet causes any side effects...why because im having this tablets for the last two days.im having a problem of dizziness and giddiness..im not aware it is because of the tablets im taking inn or due to some other reasons.pls assist me with some reasons and remedies
Mon, 28 Apr 2014
Report Abuse
Emergency Medicine Specialist 's  Response
Hi,
Thanks for writing your query.

After reading your post, I would like to inform you that Zenflox UTI contains Flavoxate(used for treating frequent, painful urination) as one of its composition which can cause dizziness and drowsiness as side effect.

I would advise that you should discuss with your treating doctor with the symptoms you are experiencing and for change of medicine.
I would also suggest that you should get your urine examined for Culture and Sensitivity and use the appropriate antibiotic according to the reports.

I hope this is helpful to you.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does zenflox UTI tablet have any side effects?

Hi, Thanks for writing your query. After reading your post, I would like to inform you that Zenflox UTI contains Flavoxate(used for treating frequent, painful urination) as one of its composition which can cause dizziness and drowsiness as side effect. I would advise that you should discuss with your treating doctor with the symptoms you are experiencing and for change of medicine. I would also suggest that you should get your urine examined for Culture and Sensitivity and use the appropriate antibiotic according to the reports. I hope this is helpful to you. Thanks.